American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L85) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Hannes Thiel and Wilhelm Winter. The generator problem for $\mathcal{Z}$-stable $C^*$-algebras. Trans. Amer. Math. Soc. 366 (2014) 2327-2343.
Abstract, references, and article information   
View Article: PDF

[2] Wilhelm Winter. Covering dimension for nuclear $C^*$-algebras II. Trans. Amer. Math. Soc. 361 (2009) 4143-4167. MR 2500882.
Abstract, references, and article information   
View Article: PDF

[3] Jack Spielberg. Semiprojectivity for certain purely infinite $C^*$-algebras. Trans. Amer. Math. Soc. 361 (2009) 2805-2830. MR 2485409.
Abstract, references, and article information   
View Article: PDF

[4] Gregory Lupton, N. Christopher Phillips, Claude L. Schochet and Samuel B. Smith. Banach algebras and rational homotopy theory. Trans. Amer. Math. Soc. 361 (2009) 267-295. MR 2439407.
Abstract, references, and article information   
View Article: PDF

[5] Andrew S. Toms and Wilhelm Winter. Strongly self-absorbing $C^{*}$-algebras. Trans. Amer. Math. Soc. 359 (2007) 3999-4029. MR 2302521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Dan Kucerovsky. Extensions contained in ideals. Trans. Amer. Math. Soc. 356 (2004) 1025-1043. MR 1984466.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1